# SDR YENA20150217021

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 26,283 hours, 9,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: M9873
- Condition: No Test
- Location: Zone 100
- Part time: 3,751 hours, 1,318 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND EMERGENCY LIGHT TEST FAILED DUE TO ESCAPE SLIDE LIGHTING INOPERATIVE /EPSU FORWARD LT SIDE.  R & R L-1 DOOR SLIDE ASSY IAW AMM 25-62-44. OPS TEST OF EMERGENCY LIGHT SYSTEM OK.
